English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The Newtonian limit of the relativistic Boltzmann equation

Calogero, S. (2004). The Newtonian limit of the relativistic Boltzmann equation. Journal of Mathematical Physics, 45(11), 4042-4052.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4FC2-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4FC3-E
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Calogero, Simon1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2004-11
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 214662
ISI: 000224945900004
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
  Alternative Title : J. Math. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 45 (11) Sequence Number: - Start / End Page: 4042 - 4052 Identifier: ISSN: 0022-2488